{"id":4832761806948,"title":"Bayer Aspirin - 100 tabs","handle":"bayer-aspirin-325-mg-coated-tablets-102339","description":"\u003cspan class=\"manu\"\u003eMANUFACTURER: \u003c\/span\u003e\u003cspan class=\"greenletters\"\u003eBayer Corporation. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eINDICATIONS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"blackletters\"\u003eFast acting \u003cb\u003eBayer Aspirin\u003c\/b\u003e is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eINGREDIENTS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"boldblue\"\u003e Active Ingredients: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"lightblack\"\u003eper tablet: Aspirin (325mg). \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"boldblue\"\u003eInactive Ingredients: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"lightblack\"\u003eHydroxypropyl Methylcellulose, Starch, Triacetin. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eDIRECTIONS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"blueletters\"\u003eAdults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"manu\"\u003eWARNINGS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"warningtext\"\u003eDo not give to children under 12 unless directed by a doctor. Store at room temperature. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cbr\u003e \u003cstrong\u003e Disclaimer: \u003c\/strong\u003e HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e \u003cbr\u003e ","published_at":"2020-09-18T12:47:41-07:00","created_at":"2020-09-16T10:33:40-07:00","vendor":"Bayer","type":"Analgesics","tags":["analgesics","bayer","Brand_Bayer","Health and Fitness","Health\u0026Fitness","MAS_OTC_Pain Relief","MAS_Over the Counter","New_MAS","OTC_Analgesics","Over-The-Counters (Otc)","OverCounters"],"price":850,"price_min":850,"price_max":850,"available":true,"price_varies":false,"compare_at_price":851,"compare_at_price_min":851,"compare_at_price_max":851,"compare_at_price_varies":false,"variants":[{"id":32870036504676,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"102339","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Bayer Aspirin - 100 tabs","public_title":null,"options":["Default Title"],"price":850,"weight":91,"compare_at_price":851,"inventory_management":"shopify","barcode":"312843536357"}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102339_028fb3b4-5153-46ff-a06a-e6f5ffc5d487.jpg?v=1603244237"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102339_028fb3b4-5153-46ff-a06a-e6f5ffc5d487.jpg?v=1603244237","options":["Title"],"media":[{"alt":null,"id":8726874914916,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102339_028fb3b4-5153-46ff-a06a-e6f5ffc5d487.jpg?v=1603244237"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102339_028fb3b4-5153-46ff-a06a-e6f5ffc5d487.jpg?v=1603244237","width":500}],"content":"\u003cspan class=\"manu\"\u003eMANUFACTURER: \u003c\/span\u003e\u003cspan class=\"greenletters\"\u003eBayer Corporation. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eINDICATIONS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"blackletters\"\u003eFast acting \u003cb\u003eBayer Aspirin\u003c\/b\u003e is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eINGREDIENTS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"boldblue\"\u003e Active Ingredients: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"lightblack\"\u003eper tablet: Aspirin (325mg). \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"boldblue\"\u003eInactive Ingredients: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"lightblack\"\u003eHydroxypropyl Methylcellulose, Starch, Triacetin. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"redletters\"\u003eDIRECTIONS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"blueletters\"\u003eAdults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan class=\"manu\"\u003eWARNINGS: \u003c\/span\u003e\u003cbr\u003e\u003cspan class=\"warningtext\"\u003eDo not give to children under 12 unless directed by a doctor. Store at room temperature. \u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cbr\u003e \u003cstrong\u003e Disclaimer: \u003c\/strong\u003e HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e \u003cbr\u003e "}

Bayer Aspirin - 100 tabs

List Price *: $8.51
Our Price: $8.50
You Save: 0% Off

*FREE Shipping on Orders above $49

MANUFACTURER: Bayer Corporation.

INDICATIONS:
Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.

INGREDIENTS:
Active Ingredients:
per tablet: Aspirin (325mg).
Inactive Ingredients:
Hydroxypropyl Methylcellulose, Starch, Triacetin.

DIRECTIONS:
Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.

WARNINGS:
Do not give to children under 12 unless directed by a doctor. Store at room temperature.



Disclaimer: HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Brand: Bayer
SKU: 102339
UPC: 312843536357
Weight: 0.2 lb
Maximum quantity available reached.
MANUFACTURER: Bayer Corporation.

INDICATIONS:
Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.

INGREDIENTS:
Active Ingredients:
per tablet: Aspirin (325mg).
Inactive Ingredients:
Hydroxypropyl Methylcellulose, Starch, Triacetin.

DIRECTIONS:
Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.

WARNINGS:
Do not give to children under 12 unless directed by a doctor. Store at room temperature.



Disclaimer: HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

*SHIPPING: Most Orders are Shipped within 4-5 Business Days

*LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.

 

*California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

 

* Conditions apply

MANUFACTURER: Bayer Corporation.

INDICATIONS:
Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.

INGREDIENTS:
Active Ingredients:
per tablet: Aspirin (325mg).
Inactive Ingredients:
Hydroxypropyl Methylcellulose, Starch, Triacetin.

DIRECTIONS:
Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.

WARNINGS:
Do not give to children under 12 unless directed by a doctor. Store at room temperature.



Disclaimer: HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.